MathSciNet Relay Station
MathSciNet bibliographic data
MR670165 (84g:94011) 94B05 (10F45 14C40 94B35)
Goppa, V. D. Algebraic-geometric codes. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 4, 762–781, 896.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement